×

zbMATH — the first resource for mathematics

Relation algebras and function semigroups. (English) Zbl 0197.29404

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Birkhoff, G.: On the combination of subalgebras. Proc. Cambridge Philos. Soc.29, 441–464 (1933). · JFM 59.0154.02 · doi:10.1017/S0305004100011464
[2] Chin, L., and A. Tarski: Remarks on projective algebras. Bull. Amer. Math. Soc.54, 80–81 (1948).
[3] Church, A.: Introduction to mathematical logic, Princeton, Princeton University Press, 1956. · Zbl 0073.24301
[4] Clifford, A. H., and G. B. Preston: The algebraic theory of semigroups. 2nd vol. Providence, Amer. Math. Soc. 1967. · Zbl 0178.01203
[5] Dubreil, P.: Contributions à la théorie des demigroupes Mém. Acad. Sci. Inst. France63, 1–52 (1941).
[6] Dubreil-Jacotin, M.-L., and R. Croisot: Equivalences régulières dans un ensemble ordonné. Bull. Soc. Math. France80, 11–35 (1952). · Zbl 0047.05502
[7] Everett, C. J., and S. Ulam: Projective algebra, I. Amer. J. Math.68, 77–88 (1946). · Zbl 0060.06307 · doi:10.2307/2371742
[8] Frayne, T., A. C. Morel, and D. Scott: Reduced direct products. Fund. Math.51, 195–228 (1962). · Zbl 0108.00501
[9] Frink, O.: Complemented modular lattices and projective planes of infinite dimension. Trans. Amer. Math. Soc.60, 452–467 (1946). · Zbl 0060.05811
[10] Grätzer, G.: Universal algebra. London, Van Nostrand, 1968.
[11] Grillet, P.-A.: Sur la notion de tas. C. R. Acad. Sci. Paris256, 2739–2741 (1963). · Zbl 0113.24802
[12] Grillet, P.-A.: Homomorphismes principaux de tas et de groupoides. Bull. Soc. Math. France, mém. 3, 167 pp., 1965. · Zbl 0141.01402
[13] Henkin, L.: Cylindrical algebras of dimension 2. Bull. Amer. Math. Soc.63, 26 (1957). · Zbl 0081.01201 · doi:10.1090/S0002-9904-1957-10129-3
[14] Henkin, L., and A. Tarski: Cylindric algebras. Lattice Theory. Proc. Symp. Pure Math., vol. 11, Providence, Amer. Math. Soc. 1961, 83–112. · Zbl 0121.25402
[15] Jónsson, B.: Modular lattices and Desargues’ theorem. Math. Scand.2, 295–314 (1954). · Zbl 0056.38403
[16] Jónsson, B.: Representation of modular lattices and of relation algebras. Trans. Amer. Math. Soc.92, 449–464 (1959). · Zbl 0105.25302
[17] Jónsson, B., and A. Tarski: Representation problems for relation algebras (abstract). Bull. Amer. Math. Soc.54, 80 (1948).
[18] Jónsson, B., and A. Tarski: Boolean algebras with operators I. Amer. J. Math.73, 891–939 (1951). · Zbl 0045.31505 · doi:10.2307/2372123
[19] Jónsson, B., and A. Tarski: Boolean algebras with operators II. Amer. J. Math.74, 127–162 (1952). · Zbl 0049.15801 · doi:10.2307/2372074
[20] Lambek, J.: The immersibility of a semigroup into a group. Canad. J. Math.3, 34–43 (1951). · Zbl 0042.01701 · doi:10.4153/CJM-1951-005-8
[21] Łoś, J.: On the extending of models I. Fund. Math.42, 38–54 (1955). · Zbl 0065.00401
[22] Lyndon, R. C.: The representation of relational algebras. Ann. Math.51, 707–729 (1950). · Zbl 0037.29302 · doi:10.2307/1969375
[23] Lyndon, R. C.: The representation of relational algebras II. Ann. Math.63, 294–307 (1956). · Zbl 0070.24601 · doi:10.2307/1969611
[24] Lyndon, R. C.: Notes on logic. Princeton, Van Nostrand, 1966. · Zbl 0168.00301
[25] McKinsey, J. C. C.: On the representation of projective algebras. Amer. J. Math.70, 375–384 (1948). · Zbl 0035.01801 · doi:10.2307/2372335
[26] McKinsey, J. C. C., and A. Tarski: The algebra of topology. Ann. Math.45, 141–191 (1944). · Zbl 0060.06206 · doi:10.2307/1969080
[27] McKinsey, J. C. C., and A. Tarski: On closed elements in closure algebras. Ann. Math.47, 122–162 (1946). · Zbl 0060.06207 · doi:10.2307/1969038
[28] Мальцев, А. И. (A. I. Malcev): О включении ассоциативных систем в группы. Матем. сб. 6, 331–336 (1939). (MR2, 7).
[29] Мальцев, А. И.: О включении ассоциативных систем в группы II. Матем. сб. 8, 251–264 (1940), (MR2, 128). · Zbl 0342.02023
[30] Monk, D.: Model-theoretic methods in the theory of cylindric algebras. The theory of models. Proc. 1963 Int. Sympos. at Berkeley, Amsterdam: North-Holland, 1965, 238–250. · Zbl 0199.00605
[31] Monk, J. D.: Non-finitizability of classes of representable cylindric algebras (in press).
[32] Petrich, M.: Homomorphisms of a semigroup onto normal bands. Acta sci. math. Szeged27, 185–196 (1966). · Zbl 0143.03204
[33] Rabin, M. O.: Universal groups of automorphisms of models. The theory of models. Proc. 1963 Int. Sympos. at Berkeley, Amsterdam: North-Holland, 1965, 274–284. · Zbl 0163.24701
[34] Riguet, J.: Relations binaires, fermetures, correspondances de Galois. Bull. Soc. Math. France76, 114–155 (1948). · Zbl 0033.00603
[35] Салий, В. Н. (V. N. Saliî): Проекционные полугруппы. Изв. высш. учебн. завед., Матем. 3 (52), 144–149 (1966), (MR33, #7444) · Zbl 1222.11084
[36] Салий, В. Н.: Система аксиом для трансформативных полугрупп. Волжск. матем. сб. вып. 5, 342–345 (1966). (MR36, #2729). · Zbl 1154.68045
[37] Салий, В. Н.: Трансформативные полугруппы (G, o, \(\sigma\), x1, x2). Доклады АН СССР 179, 30–33 (1968).
[38] Салий, В. Н.: Релятивизированные полугруппы преобразований, содержаЩие первое проекционное отношение \(\chi\)4. Изв. высш. учебн. завед., Матем. 8 (87), 89–103 (1969). · Zbl 1222.11084
[39] Шайн, Б. М. (B. M. Schein): Система аксиом для полугрупп, вместимых в обобЩнные группы. Доклады АН СССР 134, 1030–1033 (1960). (MR25 #5116). · Zbl 1154.68045
[40] Шайн, Б. М.: ВмеЩение полугрупп в обобЩнные группы. Матем. сб. 55, 379–400 (1961), (MR25, #3104).
[41] Шайн, Б. М.: Абстрактная теория полугрупп взаимно однозначных преобразований. Кандидатская диссертация. Саратов, 1962. · Zbl 1222.11084
[42] Шайн, Б. М.: Представление упорядоченных погугрупп. Успехи матем. Н. 17, 200–201 (1962). · Zbl 0342.02023
[43] Шайн, Б. М.: К теории рестриктивных полугрупп. Изв. высш. учебн. завед., Матем. 2 (33), 152–154 (1963). · Zbl 0342.02023
[44] Шайн, Б. М.: К теории обобЩенных групп. Доклады АН СССР 153, 296–299 (1963). (MR30, #1200).
[45] Шайн, Б. М.: К теории полугрупп преобразований. Труды молодых ученых, вып. матем. Саратов: Изд-во Саратов. ун-та, 1964, 120–122. (MR36, #3904). · Zbl 1154.68045
[46] Шайн, Б. М.: Инволютированные полугруппы полных бинарных отношений. Доклапы АН СССР 156, 1300–1303 (1964). (MR29, #1278). · Zbl 0342.02023
[47] Шайн, Б. М.: Представление упорядоченных погугрупп. Матем. сб. 65, 188–197 (1964). (MR30, #2093). · Zbl 0308.02034
[48] Шайн, Б.М.: Рестриктивные биполугруппы. Иэв. Высз. учебн. эавед., Матем. NoI (44), 168–179 (1965). (MR30, #4847). · Zbl 0342.02023
[49] Schein, B. M.: Relation algebras. Bull. Acad. Polon. Sci. Ser. Sci. Math., astr. et phys.13, 1–5 (1965). · Zbl 0151.00701
[50] Шайн, Б.М.: О некоторых классах полугрупп бинарных отношений. Сибирск. матем. ж. 6, 616–635 (1965). (MR33, #1391). · Zbl 0342.02023
[51] Шайн, Б.М.: Атомные полугруды и инволюти-рованные полугруппы. Иэв. высш. учебн. эавед., Матем. No3 (46), 172–184 (1965). (MR32, #5763). · Zbl 1222.11084
[52] Шайн, Б.М.: О некоторых комитантах полугрупп бинарных отношений. Матем. записки 5, 73–91 (1965). (MR35, #2810). · Zbl 0342.02023
[53] шайн, Б.М.: Представление трансформативных полугрупп. Реэюме сообщ. и докл. 7 Всесоюэн. Коллокв. по общ. алгебре, Кишинев, 1965, 110–111. · Zbl 1154.68045
[54] Шайн, Б.М.: Алгебры отношений. Докторская диссертация. Capatob, 1965. · Zbl 0342.02023
[55] Шайн, Б.М.: Полугруппы прямоуголвных гинарных отношений. Доклады AH CCCP 165, 1011–1014 (1965). (MR32, #5762). · Zbl 0342.02023
[56] Шайн, Б.М.: Алгебры отношений. Доклады Мезвуэовск. научн. симпоэ. по общ. алгебре, Tapty, 1966, 130–168. (MR34, #2753) · Zbl 0342.02023
[57] Шайн, Б.М.: Теория полугрупп как теория суперпозпций многоместных функций. Доклады Межвузовск. научн. симпоз. по общ. алгебре. Тарту, 1966, 169–190. (MR34, #2741). · Zbl 1154.68045
[58] Шайн, Б.М.: Трансформативные полугруппы преобразований. Матем. сб. 71, 65–82 (1966). Amer. Math. Soc. Translations (2)76, 1–19 (1969). · Zbl 0342.02023
[59] Шайн, Б.М.: Рестриктивные биполугруппы отображений. Изв. высш. учебн. завед., Матем. 1 (56), 115–121 (1967). (MR35, #1690). · Zbl 1222.11084
[60] Шайн, Б.М.: Дифференцируемое многообразие характеризуется рестриктивной биполугруппой своих координатных систем. Тезисы докладов З Прибалт. геометр. Паланга, 1968, 171–172. · Zbl 1154.68045
[61] Шайн, Б.М.: Рестриктивно-мультипликативные полугруппы. Резюме научн. сообщ. 9 Всесоюзн. алгебр. коллокв. Гомель, 1968, 203–210. · Zbl 1154.68045
[62] Шайн, Б.М.: Реферат работы 66. РЖМат, 1967, 12A 177.
[63] Шайн, Б.М.: Рестриктивные биполугруппы квазиоднозначных бинарных отношений. Изв. высш. учебн. завед., Матем. 5 (84) (1969), 73–84. · Zbl 1154.68045
[64] Шайн, Б.М.: Проекционные разбиения полугрупп. Резюме докл. 10 Всесоюузн. алгебр. коллокв. Новосибирск, 1, 97–98 (1969). · Zbl 0342.02023
[65] Шайн, Б.М.: Представление полугрупп. Доклады Всесоюзн. межвузовск. симпоз. по теор. полугрупп. Свердловск, 1969, 79–89. · Zbl 0342.02023
[66] Schein, B. M.: On some problems in the theory of partial automata. Kybernetika (Czechoslovakia)5, 44–49 (1969). · Zbl 0169.01405
[67] Шайн, Б.М.: Стационарные подмножества и стабилизаторы в полугруппах. Матем. сб. 80 (1969). · Zbl 1222.11084
[68] Шайн, Б.М.: Рестриктивно-мультипликативные алгебры преобразований. Изв. высш. учебы. завед., Матем. · Zbl 1222.11084
[69] Schein, B.M.: Linearly fundamentally orderable semigroups. Colloq. Math. (submitted). · Zbl 0221.06004
[70] Шайн, Б.М. и В.С. Гарвацкий (V. S. Garvackiî): Инъективные и сюръективные морфизмы в абстрактных категориях. Coll. Math. (submitted). · Zbl 1222.11084
[71] Schweizer, B., and A. Sklar: The algebra of functions. Math. Ann.139, 366–382 (1960). · Zbl 0095.10101 · doi:10.1007/BF01342844
[72] Schweizer, B., and A. Sklar: The algebra of functions II. Math. Ann.143, 440–447 (1961). · Zbl 0099.31901 · doi:10.1007/BF01470756
[73] Schweizer, B., and A. Sklar: The algebra of functions III. Math. Ann.161, 171–196 (1965). · Zbl 0134.12602 · doi:10.1007/BF01361970
[74] Schweizer, B., and A. Sklar: Function systems. Math Ann.172, 1–16 (1967). · Zbl 0163.01403 · doi:10.1007/BF01351670
[75] Сушкевич, А.К. (A. K. Suschkewitsch): Теория действия, как общая теория групп. Диссертация. Воронеж, 1922. · Zbl 0342.02023
[76] Сушкевич, А.К.: Über die Darstellung der eindeutig nicht umkehrbaren Gruppen mittels der verallgemeinerten Substitutionen. Матем. сб. 33, 371–374 (1926).
[77] Сушкевич, А.К.: Теория обобщенных групп. Харъков. Гос. научно-техн. изд-во Украины 1937. · Zbl 1154.68045
[78] Sonner, J.: On the formal definition of categories. Math. Z.80, 163–176 (1962). · Zbl 0109.24202 · doi:10.1007/BF01162373
[79] Stone, M. H.: The theory of representations for Boolean algebras. Trans. Amer. Math. Soc.40, 37–111 (1936). · Zbl 0014.34002
[80] Tarski, A.: On the calculus of relations. J. Symb. Logic6, 73–89 (1941). · Zbl 0026.24401 · doi:10.2307/2268577
[81] Tarski, A.: Contributions to the theory of models II. Proc. Koninkl. Nederl. Akad. Wetensch.A57, 582–588 (1954). · Zbl 0058.24702
[82] Tarski, A.: Contributions to the theory of models III. Proc. Koninkl. Nederl. Akad. Wetensch.A58, 56–64 (1955). · Zbl 0058.24702
[83] Thierrin, G.: Contribution à la théorie des anneaux et des demi-groupes. Comment. Math. Helv.32, 93–112 (1957). · Zbl 0079.24902 · doi:10.1007/BF02564573
[84] Вагнер, В.В. (V. V. Vagner): Представленпе упорядоченных полугрупп. Матем. сб. 38, 203–240 (1956). Amer. Math. Soc. Translations (2)36, 295–336 (1964). · Zbl 1154.68045
[85] Вагнер, В.В.: Трансформативные полугруппы. Изв. высш. учебн. завед., Матем. 4 (17), 36–48 (1960). Amer. Math. Soc. Translations (2) 36, 337–350 (1964). · Zbl 1154.68045
[86] Вагнер, В.В.: Рестриктивные полугруппы. Изв. высш. учебн. завед., Матем. 6 (31), 19–27 (1962). · Zbl 1154.68045
[87] Whitlock, H.: A composition algebra for multiplace functions. Math. Ann.157, 167–178 (1964). · Zbl 0126.03501 · doi:10.1007/BF01362672
[88] Зарецкий, К.А. (K. A. Zareckiî): Представление упорядоченных полугрупп бинарными отношениями. Изв. высш. учебн. завед., Матем. 6 (13), 48–50 (1959). · Zbl 0342.02023
[89] Зарецкий, К.А.: Абстракная характеристика класса полугрупп частично рефлексивных бинарных отношений. Сибирск. матем. ж. 8, 1299–1306 (1967). (MR36, #1568). · Zbl 1310.20025
[90] Kochen, S.: Ultraproducts in the theory of models. Annals of Math.74, 221–261 (1961). · Zbl 0132.24602 · doi:10.2307/1970235
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.